| Model Number |
68-700 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: review of all complaints of fluid leak (a050401) for the period of nov 2020 through oct 2022 related with date opened and found no adverse trend in the event rate with respect to the reported event.Considering that there is not an adverse trend for this type of event no additional actions are deemed required at this time.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device deflation.
Event or Problem Description
Patient reported left-side "pain" and "leakage.'' device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, d.6a, d.6b, g.2, h.6.
Event or Problem Description
Physician reported a left-side deflation, and observed a "hole, non-specific", and "tear" during surgery.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening on anterior side assessed as fold flaw opening.Pain: unable to observe as it is a medical event not related to the device.Additional observations: observed creases on the device.Observed wear abrasion on the device.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported left side "pain" and "leakage.'' healthcare professional later reported "hole, non-specific" and "tear" as observations made during surgery.Device has been explanted and replaced.